Agitate

by me

Add ingredients. Shake vigorously. Pray you never have to feel what it’s like from the inside of the cup.

Carrying very heavy books. Arms getting tired. Muscles crying, “just set them down.” How do you do that with your life.

There is such a disconnect between the people that make and sell our medications and the people who take them. And SHAME on you, shrink, for upping a dose on a medication with no way to come off gently. There’s just high dose and higher. Both extended release, so you can’t cut them up. Until the benzo’s hit my system just now, I was sure I was back in the hell from 4 years ago. Only I had merely dropped down to the lower dose. And I also get to enjoy the remnants and shards and wounds other meds I have weaned off before you. They never leave you without damaging you on the way out as well. Total mental and physical distress. Nausea, lower intestinal pain, migraine, all sounds amplified and echoing, all movements no matter how small causing vertigo and sharp, stabbing and disorienting mind pain. And exhaustion. Crushing. Absolute. My body begging me to stop moving and close my eyes and never move again. Even as I write this. Take me away from all this. Make it stop. I can’t cope. I can’t hold on anymore. I give up. I give in. Put me back on the meds. Drug me up.

Advertisements